MAUDE Adverse Event Report: BOSTON SCIENTIFIC CORPORATION HYDRA JAGWIRE; STYLET FOR CATHETER, GASTRO-UROLOGY

BOSTON SCIENTIFIC CORPORATION HYDRA JAGWIRE; STYLET FOR CATHETER, GASTRO-UROLOGY
Model Number M00556071
Medical Device Problem Codes Difficult to Advance (2920); Appropriate Device Problem Term/Code Not Available (3191)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Date of Event 10/06/2020
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
(b)(4).A visual examination of the device revealed that the hydra jagwire device was found in good condition without any visual damage.The complaint was not confirmed.After analysis of hydra jagwire device, it was determined that the device did not present any visual damage and outer diameters were within specifications, returned device review includes visual, dimensional and activate the hydrophilic coating evaluations that showed no evidence of the reported issue or any defect that could have contributed to the reported event.Based on the information available and the analysis performed, the investigation conclusion code for the complaint will be documented as no problem detected since the device complaint or problem cannot be confirmed.A review of the manufacturing documentation for this device revealed that no anomalies or deviations related to the event occurred during manufacturing.
 
Event or Problem Description
It was reported to boston scientific corporation that hydra jagwire guidewire was used in the applicable during a duodenal stent placement procedure on (b)(6) 2020.According to the complainant, during the procedure, the guidewire would not advance smoothly through the delivery system.The procedure was cancelled.There were no patient complications reported as a result of this event.
 
Event or Problem Description
It was reported to boston scientific corporation that hydra jagwire guidewire was used in the duodenum during a duodenal stent placement procedure on (b)(6) 2020.According to the complainant, during the procedure, the guidewire was inserted from the tip of the delivery system; the guidewire would not advance smoothly through the delivery system it got caught around the yellow marker at the proximal end of the hanaro stent and could not be advanced further.When the delivery system was slightly bent the guidewire was able to pass through the delivery system and the delivery system was able to advance towards the target anatomy.During the attempted stent deployment, the handle of the delivery system was pulled and the delivery system was fully deployed.However, the stent was not released from the delivery system and the handle got separated.Reportedly, the procedure was cancelled.There were no patient complications reported as a result of this event.
 
Additional Manufacturer Narrative
Block h6 (device codes): problem code 3191 is being used to capture the reportable issue of aborted/cancelled procedure.Block h10: a visual examination of the device revealed that the hydra jagwire device was found in good condition without any visual damage.Therefore the difficult to advance cannot be confirmed as no failures were found on the device.After analysis of hydra jagwire device, it was determined that the device did not present any visual damage and outer diameters were within specifications, returned device review includes visual, dimensional and activate the hydrophilic coating evaluations that showed no evidence of the reported issue or any defect that could have contributed to the reported event.Based on the information available and the analysis performed, the investigation conclusion code for the complaint will be documented as no problem detected since the device complaint or problem cannot be confirmed.A review of the manufacturing documentation for this device revealed that no anomalies or deviations related to the event occurred during manufacturing.

Brand Name
HYDRA JAGWIRE
Common Device Name
STYLET FOR CATHETER, GASTRO-UROLOGY
Manufacturer (Section D)
BOSTON SCIENTIFIC CORPORATION
300 boston scientific way
marlborough MA 01752
MDR Report Key10765863
Report Number3005099803-2020-05028
Device Sequence Number14264369
Product Code EZB
UDI-Device Identifier08714729648505
UDI-Public08714729648505
Combination Product (Y/N)N
Initial Reporter CountryJA
PMA/510(K) Number
EXEMPT
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,foreig
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 12/15/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date05/12/2023
Device Model NumberM00556071
Device Catalogue Number5607
Device Lot Number0025507880
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer10/21/2020
Initial Date Received by Manufacturer 10/06/2020
Supplement Date Received by Manufacturer11/17/2020
Initial Report FDA Received Date10/30/2020
Supplement Report FDA Received Date12/15/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1